| Catalog Number |
4607-149-032 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 device investigation types have not yet been determined.Additional information: 2 devices were labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the device reportedly contaminated during manufacture or shipping.2 events had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 2 previously reported events are included in this follow-up record.Product return status 2 devices were received.
Event or Problem Description
This report summarizes 2 malfunction events in which the device was reportedly contaminated during manufacture or shipping.2 events had the problem identified during a non-clinical procedure; there was no patient involvement.